On the connected components of a global semianalytic set.
Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 137-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__392_153085,
author = {Jesus M. Ruiz},
title = {On the connected components of a global semianalytic set.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {137--144},
year = {1988},
volume = {392},
zbl = {0645.32004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__392_153085/}
}
Jesus M. Ruiz. On the connected components of a global semianalytic set.. Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 137-144. http://geodesic.mathdoc.fr/item/JRAM_1988__392_153085/